Metrics

From
Robustness of Quantile Regression to Outliers by Onyedikachi O. John American Journal of Applied Mathematics and Statistics. 2015, 3(2), 86-88 doi:10.12691/ajams-3-2-8
Views
13195
Html 12670
Abstract 525
23 April 2015 (publication date) through 03 July 2020 *
10.09 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 7080
PDF1331
Epub668
XML1041
PPT1719
Figures238
Tables2083
Export: 2153
RIS663
BibTex730
Endnote760
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com